Ear Lost Hearing?

Illustration of Ear Lost Hearing?
Illustration: Ear Lost Hearing? mayoclinic.org

My ears are right and left suddenly hearing loss after taking pulmonary medicine How do I treat it but without surgery Thank you 🙏

1 Answer:

Hello Ivan


It is very unfortunate that Ivan did not convey the name of the lung medicine that Ivan said, besides that there are also many types of lung disease where the treatment also varies.


Maybe Ivan's lung disease is lung tuberculosis (TB), this disease is caused by the bacteria Mycobacterium tuberculosis which can generally be cured with anti-tuberculosis (OAT) drugs, one of the side effects that may arise from consuming OAT is nerve disorders ears so that hearing loss can occur, but don't panic because these effects can usually get better if the treatment is replaced with another type of medication, so that a condition called "dropping out" TB


The TB treatment period is quite long unlike cough or flu in general, pulmonary TB treatment generally requires 6 months and in certain cases the treatment can be longer, so that patient compliance in taking anti-tuberculosis drugs is very necessary so that drug resistance does not occur. Drug resistance is a condition where the bacteria no longer reacts with the drug given, as a result the disease becomes more difficult to cure or requires changing the type of drug or increasing the type of medicine.


That is why if side effects occur while taking OAT, the patient should immediately control back to the doctor to adjust medication if it is proven that hearing problems that occur are due to side effects of OAT that have been consumed, but if it turns out complaints of hearing loss caused by other factors (for example due to exposure to strong noise, ear infections, exposure to harmful chemicals, etc.) requires treatment according to the cause. Therefore Ivan is expected to regain control, to stop anti-tuberculosis treatment (on his own initiative) so that he does not get the dosage or type of drug adjustment should be avoided because it can cause drug resistance or repeat treatment from the body again.


May be useful

: by

Related Question

Having Sex A Few Hours After The KB Injection, Is It Possible To Get Pregnant?

Having Sex A Few Hours After The KB Injection, Is It Possible To Get Pregnant?

(2 years ago)

I just gave birth to my first child for only 51 days during which my husband fasted and continued in the afternoon. I injected KB 3 months a night we had intercourse, the KB inject...

Care And Treatment In Patients With Type 1 Diabetes?

Care And Treatment In Patients With Type 1 Diabetes?

(2 years ago)

Hello Dr....

Red Spots On The Eyeball After Being Hit By A Hard Plastic Tip?

Red Spots On The Eyeball After Being Hit By A Hard Plastic Tip?

(2 years ago)

, I want to ask if the eye is hit by a hard plastic tip such as the plastic tip of the socks affected by my eye, my eye hurts and tears come out tomorrow morning there is a red spo...

Leave a Reply

Your email address will not be published.